# SDR IXXA20150726099

- Difficulty date: May 25, 2015
- Submitted: July 26, 2015
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 79,359 hours, 36,945 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: 113T13137
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 FLAP SUPPORT 1, 2 & 3 BEAM HAS A HOLE WITH A DEFECT INDICATION WITH ROTARY SCAN, HOLE HAS CORROSION IN IT.  HOLE REPAIRED IAW ENGINEERING DOCUMENT REA47158REA09.
